# SDR DALA2016111108713

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 39,857 hours, 27,852 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CHANNEL ON FLOOR PANEL 222AFF AND 222AF, ALSO CRACKED WEB ON FLOOR PANEL 222XF AND CRACK ON STRAP ON FLOOR PANEL 223EF (S/N 00242). CRACKS ON FLOOR PANELS 222AFF, 222AF, 222XF AND 223EF WERE REPAIRED PER SRM 53-20-50 REPAIR 5, 53-00-00 REPAIR 1, AND 51-20-05.
